Guide :

Should I start Fentanyl patch?

I'm a 31 year old stage 4 breast cancer patient, currently in chemotherapy. I've had severe postoperative pain from the mastectomy I had almost three years ago which my doctor has been treating with a steadily escalating series of opiate drugs: vicodin, then norco, then oxycodone... now she wants me to start the Fentanyl patch, and I'm a little scared of it. It seems so serious (like something you only take if you're... y'know... close to death! Which I'm not!), and it scares me that so many people seem to become so addicted to it, and I'm scared that I'll be to

Research, Knowledge and Information :


Fentanyl patch: Indications, Side Effects, Warnings - Drugs.com


The risk may be greater when you first start this drug or with any increase in dose. Fentanyl patch should not be used if you have not already been ... Fentanyl ...
Read More At : www.drugs.com...

Fentanyl Transdermal Patch: MedlinePlus Drug Information


Fentanyl Transdermal Patch: learn about side effects, dosage, ... Your doctor may start you on a low dose fentanyl patch and gradually increase your dose, ...
Read More At : medlineplus.gov...

Fentanyl (Transdermal Route) Proper Use - Mayo Clinic


Fentanyl skin patches are packaged in sealed ... the Duragesic® patch should be put on the upper back to decrease the chance that the patch will be removed and ...
Read More At : www.mayoclinic.org...

Guidelines For The Use Of Fentanyl Patches


Guidelines For The Use Of Fentanyl Patches ... • Fentanyl patches should be changed every 3 ... Continue fentanyl patch at the same dose and change every 3 days ...
Read More At : www.palliativedrugs.com...

Fentanyl Patch, Transdermal 72 Hours - WebMD


Find patient medical information for Fentanyl Transdermal on WebMD including its uses, ... Who should not take Fentanyl Patch, ... Before you start using this ...
Read More At : www.webmd.com...

Fentanyl, Transdermal Patch - Healthline


Fentanyl (Duragesic) is a transdermal patch used to treat pain. ... Fentanyl transdermal patch is available as the brand ... Your doctor should start with half the ...
Read More At : www.healthline.com...

Fentanyl (Actiq) - Side Effects, Dosage, Interactions - Drugs


Please give me some ideas on whether or not I should use the fentanyl patch ... these effects usually wear off 1-2 weeks after you start taking the medication or ...
Read More At : www.everydayhealth.com...

Fentanyl Transdermal | Lifescript.com


Learn about fentanyl transdermal side ... Fentanyl skin patches should not be used to ... This is more common when you first start using fentanyl skin patches.
Read More At : www.lifescript.com...

Fentanyl (Transdermal Route) Precautions - Mayo Clinic


It may be best to have a family member or a friend check on you several times a day when you start using a ... Do not use a fentanyl patch if you have taken ...
Read More At : www.mayoclinic.org...

Fentanyl Pain Patch is Dangerous - Legal Topics


Fentanyl Patch Placement. Fentanyl patches come in ... Should symptoms of fentanyl patch withdrawals last for ... Contact us for free information or to start a free ...
Read More At : www.onlinelawyersource.com...

Suggested Questions And Answer :


Preparing to get off of Fentanyl Patches

Here is an old thread on the subject...hopefully it answers the questions you have. http://www.medhelp.org/posts/Pain-Management/fentanyl-withdrawal-misery-HOW-LONG/show/622182 I think you should talk to your doctor about some kind of weaning plan. Sometimes docs will used other less potent medication to wean you off the current one. Anyways, talk to your doc. Ive never withdrawn from a Fentanyl patch but I have cold turkey from IV heroin use and many other opiates...Id imagine it wouldn't be any worse...(but Ive never had that great an imagination) It will all depend on how your doc approaches it and what plan he puts you on. If you wean to a really low dose of something...you will likely only have 3-5 days of serious withdrawals (IMO) Anyways...hang in there...talk to your doc...read the old thread where you will see others who walked the path you are about to walk already...stay plugged into this site...and God Bless. :)
Read More At : ...

Fentanyl withdrawal remedies?

Immodium AD for stomach cramps works great....
Read More At : ...

Taking fentanyl patch off tonight

Hi. The good thing is when u start having wds u can take the subs so u really won't have to suffer too much. The last time I used heroin was 24 hours before I took my subs and I was fine. My suboxone Dr said u only need to wait 24 hours from ur last opiate to start them. Now everyone is different but I'd say if u are feeling pretty *****y its safe to say u can take the subs. I also went by the cows chart and as soon as I started having cold sweats I took them and within 15 minutes I felt great. Good luck to u. I have the feeling u are going to b fine with the transition .
Read More At : ...

Should I start Fentanyl patch?

absolutly DO NOT TAKE FENTYNAL PATCHES! i am 36 years old and i had breast cancer to they gave me fentynal. i regret ever taking it it has ruined my life!
Read More At : ...

HELP :::: i want off the FENTANYL PATCH -

Sounds like you need both help and advise. As far as pain from the parch....you will keep needing more and more for it to do anything and will end up with a nasty addiction that will be worse than the pain. Sounds to me as though you have more of a dependency than an addiction Fentanyl is not recommended for chronic....only acute pain. It is good that you were only on these for a few months. If you dropped to .25 and are not feeling any withdrawal ie.severe flu like symptoms then I would drop to the 12.5 Wait a week and if you have the ones that don't have the gel you can even cut them in half or just stop at 12.5 You might experience some withdrawal symptoms but if you wean low enough they will not be so bad....also the Tylenol 3 might relieve some. Fentanyl takes longer for withdrawal to begin if it is going through your skin so it could be up to 48 hrs before you feel a change. Your very smart to want to avoid this drug. It is so addictive and wd can be nasty at a high dose when taken for a long time. Good luck. Corey
Read More At : ...

Fentanyl and oxycodone abrupt withdrawl

Clonidine works great......and congrats on getting ur life back....I can't believe the difference off drugs..  amazing.....u can do this its well worth it...hang in there....be tough its worth it....
Read More At : ...

fentanyl withdrawal

Withdrawal from Fentanyl is a beast all by itself.  I was on it for a couple of years and I could not get my rx on time one time and it was awful.  I was just changed from Fentanyl to MsContin and felt no withdrawls at all... but if I were to stop the MsContin I would go into withdrawal... when you use one drug to get off another it prolongs the ending that was coming all along... there will be some withdrawl.  Fentanyl is very powerful and so MsContin... anyway you look at it.  Good Luck!
Read More At : ...

Fentanyl patch info, withdrawals, fentanyl hell

I completely agree with you and I know how you feel. I felt the same way about Ambien. I got on it and had no idea what I was getting myself into. All I knew was you slept soooo beautifully and peacefully, and then you woke up sooo rested with no hangover what so ever; ready to rip through the day with all that energy from sleeping so well. I didn't find out how badly I messed up until I wanted off of it. It took me from the middle of March 2010 until August 8, 2010 to taper off of it. And I STILL have trouble sleeping 3 years later.
Read More At : ...

Changing Meds Withdrawl

"In addition I am sick, my muscles are contracting and I am at a loss. I see my doctor again in two days. What should I do? Is this far too much of a reduction?" From what you described, it sounds like a big reduction and you are experiencing withdrawal symptoms. Is it too much?...well your doc doesn't seem to think so. Just be honest with your doc when you see him next. "Its been two days now and I am starting to feel the pain again from my accident ( it will never go away, too much damage)." That's very common when we stop pain meds. Its called rebound pain. It should subside over time. You just have to be patient. If you decide to stay at this dose and just deal with the withdrawals, check out the link to the Thomas Recipe. It will help you deal with some of the symptoms. http://www.medhelp.org/health_pages/Addiction/Thomas-Recipe-Re-Posted/show/16?cid=66 Best of luck to you.
Read More At : ...

Fentanyl Detox

hi, i have never used the patch but i have a friend here who has.  she detoxed from it.  i will send her a note to check out your post.  not sure if she is around or not but she will be sooner or later...good luck to you
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.3260 seconds